Glucophage

Georgianna Munoz
By Georgianna Munoz Latest Reply 2009-01-20 04:17:06 -0600
Started 2008-12-27 20:23:57 -0600

Everytime I take Glucophage I get severe cramps and i get diahrea. any one have that problem.


12 replies

G Thomas
G Thomas 2009-01-17 22:53:15 -0600 Report

I only had problems with Glucovance, a combo of Glucophage/Metformin. That stuff would have me like a noddle in half hour. So this din't work well with me. I notice I can take metformin and forget my glipizide and won't even notice any thing. I'll be fine.

G Thomas
G Thomas 2009-01-17 22:56:49 -0600 Report

Also, taking that 2/3 teaspoons of apple vinegar help me period. I see that it helps with cholestorol, fatty foods and it helps your liver and it thins your blood so it acts like a blood thiner.

Mustanggirl63
Mustanggirl63 2009-01-20 04:17:06 -0600 Report

I was just changed to Glucovance this month but have had very good results so far. As stated earlier though our bodies are individual and not each type will work the same for everyone. My sugars have been under 100 on average and I don't feel as tired. Ms. Munoz you seem like a very sweet lady!

Punkie200
Punkie200 2009-01-16 11:42:10 -0600 Report

Yes, I took 2500 of Glcophage for 5 years. One year ago I had the docotr take me off of it because it caused the same problems with. One month ago she had me try it again and I got off it permanently after 2 days of the severe problems. Good Luck! Sometimes you need to be persistant with your docotr.

2009-01-16 06:36:26 -0600 Report

Be very careful with any meds that cause these problems, they can dehydrate you and cause big problems with you bs.

Bluebutterfly
Bluebutterfly 2008-12-28 13:44:21 -0600 Report

I take 1000 mg of glucophage twice a day. I have been on it for several years now.I remember that in the begining I had cramps and diarrea. I guess i just got used to it . I don't have a problem with it now. Talk to your doctor and see what he tells you to do, Ever body is different.I hope this helped you out.

Georgianna Munoz
Georgianna Munoz 2008-12-29 15:48:11 -0600 Report

Thank you maybe I should give some more time so my body can adjust to it .have a blessed day Georgianna munoz you can contact me any timeI I like having new friends.

2008-12-28 12:39:41 -0600 Report

When I was first diagnosed, I was on glucophage, but got things under control, so I no longer take anything. I do not remember having any of the symptoms you described. My advise would be to check with your dr. You may have trouble with that medication and he could put you on a different type, or it maybe caused by an adverse interaction with another medication you might be on.

Avera
Avera 2008-12-27 21:32:05 -0600 Report

I haven't taken Glucophage since 1998, but when I did, I had to stop taking it because it did the same thing to me as it is doing to you. My symptoms were so severe that I had trouble working. Right now the two oral meds I take are Actos and Amaryl. Neither of them cause the symptoms you mentioned for me.

Just call your doctor and tell hime you are having a problem with the Glucophage and ask for something else. Be sure and tell him that you want a generic if you need a good price. Actos is not generic yet, but Amaryl is.

Glucophage is not supposed to cause a weight gain but Actos and Amaryl are both known to cause it in some. Right now, the medicine Januvia is an oral med that does not cause weight gain. It is not in generic either.

You might want to go to the product reviews in the site and look these medications up and see what others have to say about their experiences with them.

The very most important thing is to talk to your doctor. Remember! You do not have to wait until your next appointment if you are having problems. Call and make a new appointment.

Hope this helps.

Avera